# SDR ASOA200901233

- Difficulty date: November 3, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 24,260 hours, 20,170 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI SKID I/B CAUTION MESSAGE *REPEAT*  EMERGENCY DECLARED, TRUCKS STANDING BY AS A PRECAUTION.  OPEN- PENDING MX DETERMINATION OF AN APPROPRIATE C/A. ( ANTI-SKID SYS CHANNELS )( ANTI-SKID SYS CHANNELS ).  REMOVED AND REPLACED RT INBD MLG HARNESS IAW AMM 32-61-20.  OPS CHECK GOOD IAW AMM 32-30-00, 32-44-06, 32-46-06, AND 32-61-00.  DMIL CLEARED, PLACARD REMOVED.
